A multiple random walks based self-stabilizing k -exclusion algorithm in ad hoc networks - Archive ouverte HAL Access content directly
Journal Articles International Journal of Parallel, Emergent and Distributed Systems Year : 2010

A multiple random walks based self-stabilizing k -exclusion algorithm in ad hoc networks

, (1) , (2) , (2)
1
2
Not file

Dates and versions

hal-02514842 , version 1 (23-03-2020)

Identifiers

Cite

Thibault Bernard, Alain Bui, Olivier Flauzac, Florent Nolot. A multiple random walks based self-stabilizing k -exclusion algorithm in ad hoc networks. International Journal of Parallel, Emergent and Distributed Systems, 2010, 25 (2), pp.135-152. ⟨10.1080/17445760903313415⟩. ⟨hal-02514842⟩
29 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More